# SDR C2XA03SH518

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 4,349 hours, 3,995 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE MAIN DOOR THRESHOLD FORWARD AND AFT U-BRACKETS WERE FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE BRACKETS IAW  SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
